# SDR DALA2019062763902

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND DENTS ON FRAME BS 500F BETWEEN STRINGERS 24L TO 26L IN THE FWD CARGO COMPARTMENT.   REPAIRED THE FRAME IAW ERA 578876-14,  REV ORIGINAL, AND PRI 578876-14, REV 0.
